Nonanonymity and sensitivity of computable simple games
H. Reiju Mihara
Mathematical Social Sciences, 2004, vol. 48, issue 3, 329-341
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: Nonanonymity and sensitivity of computable simple games (2004)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:48:y:2004:i:3:p:329-341
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Haili He ().